# SDR ASAA2019021528215

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,092 hours, 6,893 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRTF9052
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,093 hours, 6,894 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LIGHT OFF ON ENG START NR 2. ABORTED ENGINE START. GROUNDED - YES. REMOVED & REPLACED NR 2 ENG STARTER. OP CK & LEAK CK NORMAL. ACCOMPLISHED TWO STARTS. REF AMM 80-11-01-000-801-F00, 80-11-01-400-801-F00 & 71-00-00-800-811-F00.
